# SDR SWAA2025082795533

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK O/B FIXED LEADING EDGE RAIL NUT PLATE OFSS 369 AT LT WING.   REPLACED RAIL NUT PLATE LOCATED O/B FIXED LEADING EDGE OFSS 369 AT LT WING IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 112A4402 SHEET: 40 REV: A.
